| Catalog Number |
381137 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd angiocath leaked at the catheter/hub junction.The following information was provided by the initial reporter, translated from chinese to english: (b)(6) 2024 arterial puncture and placement of the patient before anesthesia, successful removal of the guide core, blood seepage from the end of the indwelling needle, immediate removal of the indwelling needle, replacement of the indwelling needle and re-puncture no patient harm was caused bleeding at the end of the indwelling needle sheath.
Additional Manufacturer Narrative
City information provided exceeds character limit: (b)(6).
Event or Problem Description
24-june-2024: 1.Is the device damaged during use? if so, where? nope.2.Is a syringe used to inject fluids through the device? nope.
Additional Manufacturer Narrative
A device history record review was completed for provided material number 381137 and lot number 2145924.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.As neither physical samples nor picture samples were available for return, a thorough sample analysis could not be completed.If the affected samples become available for this incident or any potential future incidents, we would greatly appreciate the opportunity to review them.Based on the investigation results, an exact cause could not be determined for the reported event.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.